MathSciNet Relay Station
MathSciNet bibliographic data
MR37508 (12,273b) 56.0X
Seifert, Herbert Closed integral curves in $3$-space and isotopic two-dimensional deformations. Proc. Amer. Math. Soc. 1, (1950). 287–302.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement